Number of items: 5.

Bégout, PascalIdRef and Diaz, Jesus IldefonsoIdRef (2024) Strong stabilization of damped nonlinear Schrödinger equation with saturation on unbounded domains. Journal of Mathematical Analysis and Applications, Vol. 1 (N° 538).

Miclo, LaurentIdRef and Borkar, Vivek S.IdRef (2020) On the fastest finite Markov processes. Journal of Mathematical Analysis and Applications, vol. 481 (n° 2). p. 123488.

Blanchet, AdrienIdRef, Dolbeault, JeanIdRef, Escobedo, MiguelIdRef and Fernandez, Javier (2010) Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model. Journal of Mathematical Analysis and Applications, 361 (2). pp. 533-542.

Schindler, IanIdRef and Tintarev, CyrilIdRef (2009) Semilinear equations on fractal blowups. Journal of Mathematical Analysis and Applications, 352 (n°1). pp. 57-64.

Bolte, JérômeIdRef, Daniilidis, ArisIdRef and Lewis, AdrianIdRef (2006) A Nonsmooth Morse-Sard Theorem for Subanalytic Functions. Journal of Mathematical Analysis and Applications, 321 (2). pp. 729-740.

This list was generated on Thu Apr 24 08:48:47 2025 CEST.